# SDR QXEA0200001

- Difficulty date: December 27, 2001
- Submitted: January 5, 2002
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 635 hours, 640 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR SEAL STRIKER IS DAMAGED ALONG THE AFT EDGE OF OPENING.  REPAIRED MAIN CABIN DOOR APERTURE SEAL STRIKER IAW EA R-53-11.
